POROSITY, MAGNETIC SUSCEPTIBILITY, AND DENSITY OF LUNAR METEORITES
Abbreviated Journal Title
Meteorit. Planet. Sci.
Keywords
Geochemistry & Geophysics
Journal Title
Meteoritics & Planetary Science
Volume
46
Publication Date
1-1-2011
Document Type
Meeting Abstract
Language
English
First Page
A145
Last Page
A145
WOS Identifier
ISSN
1086-9379
Recommended Citation
"POROSITY, MAGNETIC SUSCEPTIBILITY, AND DENSITY OF LUNAR METEORITES" (2011). Faculty Bibliography 2010s. 1609.
https://stars.library.ucf.edu/facultybib2010/1609
Accessibility Statement
This item was created or digitized prior to April 24, 2027, or is a reproduction of legacy media created before that date. It is preserved in its original, unmodified state specifically for research, reference, or historical recordkeeping. In accordance with the ADA Title II Final Rule, the University Libraries provides accessible versions of archival materials upon request. To request an accommodation for this item, please submit an accessibility request form.
Comments
Authors: contact us about adding a copy of your work at [email protected]